# SDR DALA2020091503071

- Difficulty date: September 14, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 65,580 hours, 24,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6715, DURING SERVICE CHECK FOUND FLIGHT DECK EMERGENCY LIGHTS INOPERATIVE.  CORRECTIVE ACTION: EMERGENCY LIGHTS REPLACED.
